MathSciNet Relay Station
MathSciNet bibliographic data
MR2072765 (2005d:14078) 14N35 (14M15 14N15)
Fulton, W.; Woodward, C. On the quantum product of Schubert classes. J. Algebraic Geom. 13 (2004), no. 4, 641–661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement